# SDR FDEA201107192806

- Difficulty date: July 19, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SPLICE PLATE M/C STA 480 - STA 500, LBL 24.  REMOVED SEAT TRACK SPLICE PLATE & FOUND OUT OF LIMITS IAW  SRM 51-30-2, FABRICATED NEW SPLICE PLATE IAW SRM 53-10-2 FIG 7A AND 51-30-5, INSTALLED NEW SPLICE PLATE IAW SRM 51-30-2.
